Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2020, Volume 60, Number 5, Pages 841–852 (Mi zvmmf11079)  

Singular points and asymptotics in the singular Cauchy problem for the parabolic equation with a small parameter

S. V. Zakharov

Krasovskii Institute of Mathematics and Mechanics, Ural Branch, Russian Academy of Sciences, Yekaterinburg, 620990 Russia

Abstract: The results obtained by Il'in and his school concerning the asymptotic behavior of solutions to the Cauchy problem for the quasi-linear parabolic equation with a small parameter multiplying the higher order derivative in the vicinity of singular points are presented. The equation under examination is of interest because it provides a model of the propagation of nonlinear waves in dissipative continuous media, and the importance of studying solutions in the vicinity of singular points is explained, in particular, by the fact that even though the singular events take a short time, they in many respects determine the subsequent evolution of the solutions. In this paper, we examine five types of singular points the emergence of which is caused by different initial data.

Key words: quasi-linear parabolic equation, Burgers equation, small parameter, Cauchy problem, singular point, singular asymptotics, merging of shock waves, gradient catastrophe, Whitney cusp, Cole–Hopf transform, Pearcey function, universal IlТin solution, Lagrangian singularity, boundary value singularity, weak discontinuity, self-similarity, multiscale asymptotics, Poincaré and Erdelyi asymptotics, bisingular problem, renormalization, method of matching.

DOI: https://doi.org/10.31857/S0044466920050166


English version:
Computational Mathematics and Mathematical Physics, 2020, 60:5, 821–832

Bibliographic databases:

UDC: 517.956:517.958
Received: 05.12.2018
Revised: 14.12.2019
Accepted:14.01.2020

Citation: S. V. Zakharov, “Singular points and asymptotics in the singular Cauchy problem for the parabolic equation with a small parameter”, Zh. Vychisl. Mat. Mat. Fiz., 60:5 (2020), 841–852; Comput. Math. Math. Phys., 60:5 (2020), 821–832

Citation in format AMSBIB
\Bibitem{Zak20}
\by S.~V.~Zakharov
\paper Singular points and asymptotics in the singular Cauchy problem for the parabolic equation with a small parameter
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2020
\vol 60
\issue 5
\pages 841--852
\mathnet{http://mi.mathnet.ru/zvmmf11079}
\crossref{https://doi.org/10.31857/S0044466920050166}
\elib{https://elibrary.ru/item.asp?id=42687703}
\transl
\jour Comput. Math. Math. Phys.
\yr 2020
\vol 60
\issue 5
\pages 821--832
\crossref{https://doi.org/10.1134/S0965542520050164}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000544378300007}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85089943924}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf11079
  • http://mi.mathnet.ru/eng/zvmmf/v60/i5/p841

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • ∆урнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:23

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021